# SDR USAA990385

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101415
- Condition: Cracked
- Location: Cargo Door
- Part time: 64,730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND CARD 001, .75 INCH CRACK TOP FORWARD STOP AND CARD 002, 3 INCH LONG CRACK UPPER HINGE OUTTER PAN AT UPPER FORWARD SECTION OF PAN OF FORWARD CARGO DOOR.  INSTALLED ONE EXTERNAL DOUBLER PER SRM 53-03 FIG 8.  (M)
